# SDR SWAA2021122253659

- Difficulty date: December 16, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT POWER SUPPLY ASSY ON ROW NUMBER 11 LH SIDE AT PASSENGER CABIN (1 EA) ; 2021-545136 / [01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY ON ROW NUMBER 11 LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-806. SEE INDIVIDUAL SING-OFF BELOW; [02] TASK COMPLETED ; SEE INDIVIDUAL SING-OFF BELOW
